Polynomial-size non-obtuse triangulation of polygons

Marshall Wayne Bern and David Eppstein
Int. J. Computational Geometry & Applications 2(3):241–255, Sep 1992
Int. J. Computational Geometry & Applications 2(4):449–450, Dec 1992
Proc. 7th Symp. Computational Geometry, ACM, Jun 1991, pp. 342–350
Mathematical Reviews 94e:52016a
Mathematical Reviews 94e:52016b
http://www.ics.uci.edu/~eppstein/pubs/BerEpp-IJCGA-92.pdf

Cited by:

Fano Experimental Web Server, D. Eppstein, School of Information & Computer Science, UC Irvine
Made on a Mac Valid XHTML 1.0!